# SDR 2001FA0000479

- Difficulty date: October 24, 2001
- Submitted: November 6, 2001
- Operation: General aviation
- Aircraft: N6485T
- Make and model: Cessna R182
- Aircraft serial: R18202039
- Engine: Lyc O540J3C5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Accell Pump
- Part number: 103235
- Part serial: DG0145
- Condition: Stiff
- Location: Carburetor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARBURETOR CHANGED BECAUSE OF ACCELERATOR PUMP STIFFNESS. PRECISION SIL CW AND HAD NO EFFECT ON EITHER CARBURETOR.
